# SDR DXTA200601323

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 5,046 hours, 3,130 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  LANDING GEAR HANDLE WOULD NOT MOVE FROM A/C DOWN POSITION.  CHECKED AIRCRAFT, FOUND NOSE STRUT NOT FULLY EXTENDED, DISASSEMBLED NOSE STRUT.  REMOVED AND REPLACED STRUT ORIFICE WITH NEW.  RE-SEALED AND SERVICED STRUT WITH AIR AND OIL IAW 750 CMM 32-20-02 AND IAW 750 M/M 12-10-38.  COMPRESSED AND EXTENDED NOSE STRUT TO SIMULATE TAKEOFF AND LANDING.  INPUT TO GEAR HANDLE PROVED SATISFACTORY.  DOWN JACKED AIRCRAFT.
